Journal article
Artificial boundary conditions of pressure type for viscous flows in a system of pipes



Publication Details
Authors:
Specovius-Neugebauer, M.; Blazy, S.; Nazarov, S.
Publication year:
2007
Journal:
Journal of Mathematical Fluid Mechanics
Pages range:
1-33
Volume number:
9
Start page:
1
End page:
33
ISSN:
1422-6928

Abstract
In a three-dimensional domain Omega with J cylindrical outlets to infinity the problem is treated how solutions to the stationary Stokes and Navier-Stokes system with pressure conditions at infinity can be approximated by solutions on bounded subdomains. The optimal artificial boundary conditions turn out to have singular coefficients. Existence, uniqueness and asymptotically precise estimates for the truncation error are proved for the linear problem and for the nonlinear problem with small data. The results include also estimates for the so called "do-nothing" condition.

Last updated on 2019-01-11 at 16:05

Share link